Könyv: 

Variational Principles for Second-order Differential Equations, 

by J.Grifone, Z. Muzsnay, published by World Scientific, Singapore, 2000.       

Tudományos cikkek:

  1. Nonlinear connections and the problem of metrizability, 
    Publ. Math. Debrecen 42 (1993), no. 1-2, 175-192, (with J. Szilasi)

  2. Sur le probleme inverse du calcul des variations:
    existence de lagrangiens associes a un spray dans le cas isotrope,

    Ann. Inst. Fourier 49 (1999), no. 4, 1387-1421. (with J. Grifone)

  3. Graded Lie algebra associated to a SODE,
    Publ. Math. Debrecen 58 (2001), no. 1-2, 249- 262. 

  4. On the linearizability of 3-webs,
    Nonlinear Analysis, 47, (2001), 2643-2656, (with J. Grifone and J. Saab),

  5. Inverse problem of the calculus of variations on Lie groups,
    Differential Geom. Appl. 23 (2005), no. 3, 257-281. (with G. Thompson),

  6. Invariant Shen connections and geodesic orbit spaces,
    Period. Math. Hungar. 51 (2005), no. 1, 37-51., (with P.T. Nagy),

  7. An invariant variational principle for canonical flows on Lie groups,
    J. Math. Phys. 46 (2005), no. 11, 112902, 11 pp.,

  8. The Euler-Lagrange PDE and Finsler metrizability,
    Houston Journal of Mathematics, 32 no. 1, (2006) pp. 79-98.,

  9. Linearizable 3-webs and the Gronwall conjecture,
    Publ. Math. Debrecen, 71, 2007, 1-2, 16 (with J. Grifone and J. Saab),

  10. On the problem of linearizability of a 3-web,
    Nonlinear Analysis, vol. 68, (6), 2008, pp. 1595-1602

  11. New idea of intestinal lengthening and tailoring,
    Pediatr Surg Int. 2011 Sep; 27(9): 1009-13. Epub 2011 Apr 17.,
    (with Cserni T, Takayasu H, Muzsnay Z, Varga G, Murphy F, Folaranmi SE, Rakoczy G.)

  12. Projective Metrizability and Formal Integrability,
    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA),
    7, paper 114. p. 22, 2011, (with I. Bucataru)

  13. Tangent Lie algebras to the holonomy group of a Finsler manifold
    Communications in Mathematics 19 (2011) 137-147, (with P.T. Nagy)

  14. Finsler manifolds with non-Riemannian holonomy,
    Houston Journal of Mathematics, 38 no. 1, (2012) pp. 77-92., (with P.T. Nagy)

  15. Projective and Finsler metrizability for sprays:
    parameterization-rigidity of the geodesics

    International Journal of Mathematics Vol. 23, No. 9 (2012) 1250099, (with I. Bucataru)

  16. Witt algebra and the curvature of the Heisenberg group
    Communications in Mathematics 20, (2012), 33-40, (with P.T. Nagy)

  17. Sprays metrizable by Finsler functions of constant flag curvature
    Differential Geom. Appl. 31 (2013), no. 3, 405-415. (with I. Bucataru)

  18. Projectively flat Finsler manifolds with infinite dimensional holonomy
    Forum Mathematicum, 27, 2, 2015, pp 767–786, (with P.T. Nagy)

  19. Metrizable isotropic second-order differential equations and Hilbert's fourth problem
    Journal of the Aust Math. Soc., 97, 1, 2014, pp 27-47,
    DOI:dx.doi.org/10.1017/S1446788714000111 (with I. Bucataru)

  20. Characterization of projective Finsler manifolds of constant curvature having infinite dimensional holonomy group
    Publ. Math. Debrecen,  84/1-2 (2014), 17–28 DOI: 10.5486/PMD.2014.5803 (with P.T. Nagy)

  21. Finsler 2-manifolds with maximal holonomy group of infinite dimension
    Differential Geometry and its Applications, Vol. 39, 2015, Pages 1–9,
     doi:10.1016/j.difgeo.2015.01.001 (with P.T. Nagy)

  22. Non-existence of Funk functions for Finsler spaces of non-vanishing scalar flag curvature
    Comptes Rendus Mathematique, Volume 354, Issue 6, June 2016, Pages 619-622,
    doi:10.1016/j.crma.2016.04.001 (with I. Bucataru)

  23. On the projective Finsler metrizability and the integrability of Rapcsák equation
    Czechoslovak Mathematical Journal, vol. 67, no. 2 (2017), pp. 469-495,
    doi: 10.21136/CMJ.2017.0010-16, (with T. Milkovszki)

  24. Invariant Metrizability and Projective Metrizability on Lie Groups and Homogeneous Spaces
    Mediterranean Journal of Mathematics, December 2016, Volume 13, Issue 6, pp 4567–4580
    doi: 10.1007/s00009-016-0762-0  (with I. Bucataru, T. Milkovszki)

  25. Freedom of h(2)-variationality and metrizability of sprays
    Differential Geometry and its Applications, Volume 54, Part A, October 2017, Pages 194-207
    https://ttps://doi.org/10.1016/j.difgeo.2017.03.020  (with S.G. Elgend)

  26. Tangent Lie Algebra of a Diffeomorphism Group and Application to Holonomy Theory
    The Journal of Geometric Analysis (2020), 30: 107–123 , doi.org/10.1007/s12220-018-00138-3, (with B. Hubicska)

  27. Metrizability of holonomy invariant projective deformation of sprays 
    Differential Geometry and its Applications, Volume 54, Part A, October 2017, Pages 194-207
    DOI: https://doi.org/10.4153/S0008439520000016 (with S.G. Elgend)